MAUDE Adverse Event Report: I.T.S. GMBH DISTAL FEMUR PLATE; DFL

I.T.S. GMBH DISTAL FEMUR PLATE; DFL
Model Number 21302-9
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 04/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
First investigation was performed, checking the quality inspection forms as well as the material certificates and no deviation was detected.As soon we receive the device back, further investigation is performed.We have not received the device now.
 
Event or Problem Description
We received the information concerning a broken distal femur plate.The report of the sales rep, who discussed the issue with the surgeon, states that the bone did not consolidate in an effective manner, with a bone gap evident at one of the fracture sites, with sclerotic bone edges evident.These findings were discussed with the head surgeon and the conclusion was the diagnosis of a non-union.Two out of three fracture section healed in a proper way and one presented a non-union.

Brand Name
DISTAL FEMUR PLATE
Common Device Name
DFL
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhöhe, styria 8301
AU  8301
MDR Report Key6676245
Report Number3004369035-2017-00003
Device Sequence Number2059628
Product Code HRS
UDI-Device Identifier09120034307072
UDI-Public09120034307072
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21302-9
Device Catalogue Number21302-9
Device Lot Number20/150758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date06/29/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;